# SDR AALA20170114001

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 54,354 hours, 26,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE LANYARD WAS ATTACHED TO THE SLIDE COVER WHEN DOOR WAS OPENED RESULTING IN DAMAGE TO THE COVER AND SLIDE DEPLOYMENT. REMOVED AND REPLACED SLIDE IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
